I have increased heart rate, higher systolic and diastolic readings since taking Osphena along with mild headaches that I was not experiencing before - it reads on instructions not to stop medication once started, without consulting dr. but I need to stop before it causes me to have stroke or heart attack so can I stop what are the adverse reactions to just stopping?
What is your bp and heart rate? I can't find anything in the literature that says that like you can't stop it, I'm finding that your dr should eval you every 3-6 months to see if you still need it. If your pulse and bp are very high, of course stop it then call your dr and tell them you did it. If its just a tiny bit up, make an appt asap. I can't find anything that says you'll have a problem if you stop it. Its related to estrogen and that wouldn't cause a problem if you just stopped it.
- Osphena Information for Consumers
- Osphena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Osphena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 3 answers
Posted 17 Oct 2013 • 1 answer
Posted 21 Dec 2014 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer
I take sotalol for irregular heartbeat.when the heart rate returns to normal after approx 24-30 hrs?
Posted 10 Aug 2016 • 0 answers